Pusz-Woronowicz's functional calculus revisited

Hatano Kanae and Ueda Yoshimichi: Pusz-Woronowicz's functional calculus revisited. In: Acta scientiarum mathematicarum, (87) 3-4. pp. 485-503. (2021)

[thumbnail of math_087_numb_003-004_485-503.pdf] Cikk, tanulmány, mű
Restricted to: SZTE network

Download (263kB)


This note is a complement to Pusz–Woronowicz’s works on functional calculus for two positive forms from the viewpoint of operator theory. Based on an elementary, self-contained and purely Hilbert space operator explanation of their functional calculus, we show that any operator connection type operations (including any operator perspectives) are captured by their functional calculus.

Item Type: Article
Heading title: Analysis
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2021
Volume: 87
Number: 3-4
ISSN: 2064-8316
Page Range: pp. 485-503
Language: English
Place of Publication: Szeged
Related URLs: http://acta.bibl.u-szeged.hu/75796/
DOI: 10.14232/actasm-021-263-6
Uncontrolled Keywords: Analízis - matematikai, Kalkulus
Additional Information: Bibliogr.: p. 502-503. ; összefoglalás angol nyelven
Subjects: 01. Natural sciences
01. Natural sciences > 01.01. Mathematics
Date Deposited: 2022. May. 24. 12:18
Last Modified: 2022. May. 24. 13:01
URI: http://acta.bibl.u-szeged.hu/id/eprint/75851

Actions (login required)

View Item View Item